# SDR ASAA2024041849841

- Difficulty date: April 18, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH TRANSITION PANEL @  STA727 TO STA727E+15 IS CORRODED. GROUNDED - YES. REMOVED CORR. FROM AFT PIT R/H TRANSITON PNL AT STA.727 TO STA.727E+15 ORIG. THICKNESS .040 I.A.W B737-800 SRM 53-60-53 MAT. LOSSED .010 REMAIING THICKNESS .030 FOUND TO BE OUT OF LIMITS I.A.W B737-800 SRM 53-00-53. TOOL# T8224K DUE 25/OCT/24 REPAIRED TRANSITION PNL I.A.W B737-800 SRM 53-00-53   DOT REMOVED.
